# SDR DL767961630

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu Cb
- Condition: Tripped
- Location: Nr 1 Engine
- Part time: 28,432 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GOT STRONG ELECTRICAL SMELL 30 MINUTES AFTER T/O, SMELL GREW FAINT AND WAS GONE IN 15 MIN.  FOUND LEFT ENG CONTROL IDLE C/B OUT, LEFT IT OUT.  INSPECTED COCKPIT CIRCUIT BREAKER PANELS, INSTRUMENT PANELS, GENERAL AREA AND E AND E COMPARTMENT, NO EVIDENCE OF BURNS OR SMELLS.
